Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Hausdorff measure functions in the space of compact subsets of the unit interval

Author: P. R. Goodey
Journal: Trans. Amer. Math. Soc. 226 (1977), 203-208
MSC: Primary 28A75
MathSciNet review: 0427600
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The work done in this paper is the result of an attempt to classify those functions h for which the corresponding Hausdorff measure of $ \mathcal{F}[0,1]$ is zero. A partial characterization is achieved and in doing this some problems of E. Boardman are solved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A75

Retrieve articles in all journals with MSC: 28A75

Additional Information

PII: S 0002-9947(1977)0427600-9
Article copyright: © Copyright 1977 American Mathematical Society